# SDR SWAA2014090831652

- Difficulty date: July 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 37,314 hours, 25,122 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 59406712
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR GEARED TAB LOWER SURFACE SKIN CRACKED AT INBD EDGE.  REPAIRED TAB IAW AT EA.
